# SDR 9709765505

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 273N10804
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, RECEIVED EICAS MESSAGE GEAR DISAGREE DISPLAYED WITH GEAR HANDLE UP.  CYCLED GEAR, MESSAGE AND GEAR LIGHTS EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT IN DTW.  REPLACED NOSE GEAR BYPASS SEQUENCE VALVE.  PERFORMED EXTENSION AND RETRACTION TEST OF GEAR, OPERATIONAL CHECK OK.
